Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | IST-REx-ID: 6310   OA
Counting rational points on biquadratic hypersurfaces
T.D. Browning, L.Q. Hu, Advances in Mathematics 349 (2019) 920–940.
View | Files available | DOI | arXiv
 

Filters and Search Terms

eissn=10902082

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed